Arithmetic Characterization of Algebraic Number Fields with Small Class Numbers.
Mathematische Zeitschrift, Tome 176 (1981), pp. 247-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1981__176_183641,
author = {Alfred Czogala},
title = {Arithmetic {Characterization} of {Algebraic} {Number} {Fields} with {Small} {Class} {Numbers.}},
journal = {Mathematische Zeitschrift},
pages = {247--254},
year = {1981},
volume = {176},
zbl = {0432.12003},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183641/}
}
Alfred Czogala. Arithmetic Characterization of Algebraic Number Fields with Small Class Numbers.. Mathematische Zeitschrift, Tome 176 (1981), pp. 247-254. http://geodesic.mathdoc.fr/item/MZ_1981__176_183641/